# SDR QXEA2014082200702

- Difficulty date: August 18, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 196-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER 24R BS 196-240.  REMOVED CORROSION IAW SRM 51-21-00.  NDTM PT1 51-00-06 & 51-00-04. NO DEFECTS NOTED.  STRINGER FOUND OUT OF LIMITS IAW DWG.   CUTOUT STRINGERS BETWEEN BS 196-216 IAW EO 53-I00540.  FABRICATED REPLACEMENT SECTION  IAW EO Q400-53-I00540.  INSTALLED REPAIR IAW EO Q400-53-I00540.
